Pairwise Generalized b-Ro Spaces in Bitopological Spaces

  • Diganta Jyoti Sarma Central Institute of Technology.
  • Binod Chandra Tripathy Tripura University.


The main purpose of this paper is to introduce pairwise generalized b-Ro spaces in bitopological spaces with the help of generalized b-open sets in bitopological spaces and give several characterizations of this spaces. We also introduce generalized b-kernel of a set and investigate some properties of it and study the relationship between this space and other bitopological spaces. 

Biografía del autor

Diganta Jyoti Sarma, Central Institute of Technology.
Binod Chandra Tripathy, Tripura University.
Department of Mathematics.


[1] A. A. Abo Khadra and A. A. Nasef: On extension of certain concepts from a topological space to a bitopological space, Proc. Math. Phys. Soc. Egypt, 79, pp. 91-102, (2003).

[2] T. A. Al-Hawary: On Generalized preopen sets, Proyecciones: revista de matematica, 31(4), pp. 63-76, (2013).

[3] T. A. Al-Hawary: Generalized preopen sets, Questions Answers Gen. Topology, 29 (1), pp. 73--80, (2011).

[4] T. Al-Hawary and A. Al-Omari: b-open and b-continuity in Bitopological spaces, Al-Manarah, 13(3), pp.89-101, (2007).

[5] A. Al-Omari and M. S. M. Noorani: On Generalized b-closed sets; Bull. Malays. Math. Sci. Soc., 32(1), pp.19-30, (2009).

[6] D. Andrijevic: On b-open sets, Mat. Vesnik, 48, pp. 59-64, (1996).

[7] T. Fukutake: On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35, pp. 19-28, (1985).

[8] M. Ganster and M. Steiner: On bτ-closed sets, Appl. Gen. Topol., 8(2), pp. 243-247, (2007).

[9] J. C. Kelly: Bitopological spaces, Proc. London Math. Soc.,3(13), pp. 71-89, (1963).

[10] H. A. Khaleefah: New types of separation axioms via generalised b-open sets, Res. J. Mathematical and Statistical Sci., 1 (8), pp. 16-24, (2013).

[11] J. M. Mustafa: b-Ro and b-R1 spaces, Global J. Pure Appl. Math., 4(1), pp. 65-71, (2008).

[12] I. L. Reilly: On bitopological separation properties, Nanta Math., 5(2), pp. 14-25, (1974).

[13] I. L. Reilly: On pairwise Ro spaces, Ann. Soc. Sci. Bruxeles T., 88(III), pp. 293-296, (1974).

[14] B. Roy and M. N. Mukherjee: A unified theory for Ro, R1 and certain other separation properties and their varient forms, Bol. Soc. Paran. Math.,28(2), pp. 15-25, (2010).

[15] M. S. Sarsak and N. Rajesh: Special Functions on Bitopological Spaces, Internat. Math. Forum, 4 (36), pp. 1775-1782, (2009).

[16] J. Tong: On the separation axioms Ro , Glasnik Math., 18(38), pp. 149-152, (1983).

[17] B. C. Tripathy and S. Acharjee: On (γ, δ)-Bitopological semi-closed set via topological ideal, Proyecciones J. Math., 33 (3), pp. 245-257, (2014).

[18] B. C. Tripathy and D. J. Sarma: On b-locally open sets in Bitopological spaces, Kyungpook Math. Jour., 51 (4), pp. 429-433, (2011).

[19] B. C. Tripathy and D. J. Sarma: On pairwise b-locally open and pairwise b-locally closed functions in bitopological spaces, Tamkang Jour. Math., 43 (4), pp. 533-539, (2012).

[20] B. C. Tripathy and D. J. Sarma: On weakly b-continuous functions in bitopological spaces, Acta Sci. Technol., 35 (3), pp. 521-525, (2013).

[21] B. C. Tripathy and D. J. Sarma: On pairwise strongly b-open and pairwise strongly b-closed functions in bitopological spaces, Int. J. Modern Mathematical Sci., 7 (3), pp. 276-286, (2013).

[22] B. C. Tripathy and D. J. Sarma: Generalized b-closed sets in Ideal bitopological spaces, Proyecciones J. Math., 33(3), pp. 315-324, (2014).

[23] B. C. Tripathy and D. J. Sarma: Generalized b-closed sets in bitopological spaces, (communicated).
Cómo citar
Sarma, D., & Tripathy, B. (2018). Pairwise Generalized b-Ro Spaces in Bitopological Spaces. Proyecciones. Revista De Matemática, 36(4), 589-600. Recuperado a partir de